# SDR BB06050

- Difficulty date: June 17, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- Aircraft time: 67,892 hours, 30,130 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FLIGHT 298, STT-CLT: DURING CLIMB-OUT, CREW NOTED A LOUD BANG FROM THE RIGHT ENGINE.  EGT WENT OFF SCALE HIGH AND THE ENGINE WOUND DOWN TO ZERO.  FLIGHT DIVERTED TO SJU AND LANDED WITH NO FURTHER DIFFICULTIES.  DAMAGE TO THE RIGHT FAN WAS NOTED, AND MAINTENANCE IS CHANGING THE ENGINE.
